# SDR DL72S953730

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5754 · Leading Edge Devices
- Part: Actuator Mount
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, NR 4 SLAT MAIN ACTUATOR MOUNT CRACKED AT PREVIOUSLY REPAIRED AREA.  REPAIRED PER M/M 57-54-0, FIG 804A.
